# SDR DALA2018091705622

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 47,907 hours, 19,939 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTED DIRTY SOCK SMELL IN THE CABIN. SHIP RETURNED TO BLOCK AND EQUIPMENT SWAPPED. R&R COWL ACTUATOR PER AMM 78-31. REMOVED AND REPLACED NR 1 ENGINE PER MCC REQUEST. NOTICED THERE WAS NO WATER COMING OUT OF LT PACK WATER SEPARATOR DRAIN, RT WAS OK. REMOVED WATER SEPARATOR AND FOUND RADIATORS DAMAGED ON LT PACK CONDENSER AND REHEATER, REPLACED BOTH IAW AMM 21-51. LT PACK IS NOW DRAINING, RAN PACK HOT AND COLD AND NO ODORS.
